Alert archive / Maine / Gale Warnings in 2020
Gale Warning 39, NWS Gray, ME
NWS Gray, ME issued this gale warning at Dec 15, 2020, 8:16 PM EST. It took effect at Dec 17, 2020, 2:00 AM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2020, 8:16 PM EST (01:16 UTC)
- In effect from
- Dec 17, 2020, 2:00 AM EST
- Expired
- Dec 17, 2020, 10:57 PM EST
- In force
- 21 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
448 WHUS71 KGYX 160116 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 816 PM EST Tue Dec 15 2020 ANZ150-152-154-161530- /O.EXP.KGYX.GL.W.0038.000000T0000Z-201216T0100Z/ /O.NEW.KGYX.GL.W.0039.201217T0700Z-201218T0500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 816 PM EST Tue Dec 15 2020 ...GALE WARNING IN EFFECT FROM 2 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 15 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 2 AM Thursday to midnight EST Thursday night. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ151-153-161530- /O.EXP.KGYX.SC.Y.0111.000000T0000Z-201216T0100Z/ /O.NEW.KGYX.GL.A.0029.201217T0700Z-201218T0500Z/ Penobscot Bay-Casco Bay- 816 PM EST Tue Dec 15 2020 ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt possible and seas 2 to 5 ft. * WHERE...Penobscot Bay and Casco Bay. * WHEN...From late Wednesday night through Thursday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
6 follow-up statements
922 WHUS71 KGYX 160817 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 317 AM EST Wed Dec 16 2020 ANZ150-152-154-162230- /O.CON.KGYX.GL.W.0039.201217T0700Z-201218T0500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 317 AM EST Wed Dec 16 2020 ...GALE WARNING REMAINS IN EFFECT FROM 2 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 11 ft expected. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 2 AM Thursday to midnight EST Thursday night. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ151-153-162230- /O.CON.KGYX.GL.A.0029.201217T0700Z-201218T0500Z/ Penobscot Bay-Casco Bay- 317 AM EST Wed Dec 16 2020 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft possible. * WHERE...Casco Bay and Penobscot Bay. * WHEN...From late tonight through Thursday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
489 WHUS71 KGYX 162000 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 300 PM EST Wed Dec 16 2020 ANZ151-153-171000- /O.UPG.KGYX.GL.A.0029.201217T0700Z-201218T0500Z/ /O.EXB.KGYX.GL.W.0039.201217T1100Z-201218T0200Z/ Penobscot Bay-Casco Bay- 300 PM EST Wed Dec 16 2020 ...GALE WARNING IN EFFECT FROM 6 AM TO 9 PM EST THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft possible. * WHERE...Penobscot Bay and Casco Bay. * WHEN...From 6 AM to 9 PM EST Thursday. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ150-152-154-171000- /O.CON.KGYX.GL.W.0039.201217T0700Z-201218T0500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 300 PM EST Wed Dec 16 2020 ...GALE WARNING REMAINS IN EFFECT FROM 2 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 11 ft expected. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 2 AM Thursday to midnight EST Thursday night. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
113 WHUS71 KGYX 170751 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 251 AM EST Thu Dec 17 2020 ANZ150-152-154-172245- /O.CON.KGYX.GL.W.0039.000000T0000Z-201218T0500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 251 AM EST Thu Dec 17 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Northeast winds 20 to 30 kt with gusts up to 45 kt and seas 7 to 12 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until midnight EST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ151-153-172245- /O.CON.KGYX.GL.W.0039.201217T1100Z-201218T0200Z/ Penobscot Bay-Casco Bay- 251 AM EST Thu Dec 17 2020 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM EST THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 2 to 5 ft expected. * WHERE...Casco Bay and Penobscot Bay. * WHEN...From 6 AM this morning to 9 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
151 WHUS71 KGYX 172031 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 331 PM EST Thu Dec 17 2020 ANZ150-152-154-180500- /O.CON.KGYX.GL.W.0039.000000T0000Z-201218T0500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 331 PM EST Thu Dec 17 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 12 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until midnight EST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ151-153-180200- /O.CON.KGYX.GL.W.0039.000000T0000Z-201218T0200Z/ Penobscot Bay-Casco Bay- 331 PM EST Thu Dec 17 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 2 to 5 ft expected. * WHERE...Casco Bay and Penobscot Bay. * WHEN...From 6 AM this morning to 9 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
001 WHUS71 KGYX 180200 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 900 PM EST Thu Dec 17 2020 ANZ151-153-181600- /O.EXP.KGYX.GL.W.0039.000000T0000Z-201218T0200Z/ /O.NEW.KGYX.SC.Y.0112.201218T0200Z-201218T1700Z/ Penobscot Bay-Casco Bay- 900 PM EST Thu Dec 17 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST FRIDAY... ...GALE WARNING HAS EXPIRED... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Penobscot Bay and Casco Bay. * WHEN...Until noon EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-152-154-180500- /O.CON.KGYX.GL.W.0039.000000T0000Z-201218T0500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 900 PM EST Thu Dec 17 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 11 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until midnight EST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
522 WHUS71 KGYX 180357 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1057 PM EST Thu Dec 17 2020 ANZ150-152-154-181800- /O.CAN.KGYX.GL.W.0039.000000T0000Z-201218T0500Z/ /O.EXB.KGYX.SC.Y.0112.000000T0000Z-201219T0500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1057 PM EST Thu Dec 17 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST FRIDAY NIGHT... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 11 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until midnight EST Friday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-153-181700- /O.CON.KGYX.SC.Y.0112.000000T0000Z-201218T1700Z/ Penobscot Bay-Casco Bay- 1057 PM EST Thu Dec 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 4 ft. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until noon EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 15, 6:30 PM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Dec 15, 6:30 PM EST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Gray ME
630 PM EST Tue Dec 15 2020
.SYNOPSIS...
Cold air will move into the region tonight. A storm will
develop over the mid atlantic and move up the eastern seaboard
bringing snow to at least the southern half of the area
Wednesday night into Thursday. High pressure will build in for
the end of the week before a series of weak disturbances through
the weekend.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
630 PM Update...Little change to the going forecast at this
hour. Just a few minor adjustments to temperatures and winds.
Otherwise, clear skies and very cold weather continues.
Previously...
Gusty northwesterly winds have been bringing cold air into the
region through the day today. This trend will continue overnight
with temperatures dropping below zero across the north. While
winds look to remain up through the terrain there may be periods
of calm in the isolated valleys near morning. Overall have
trended the temperatures a bit colder for the overnight, which
in combination with the wind through most of the night will lead
to apparent temperatures bottoming out near 20 below. With this
in mind have expanded the Wind Chill Advisory through northern
Oxford and northern Franklin counties.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
Potential for significant snowfall over southern zones
including the urban corridor late Wednesday night into Thursday...
The main story of the forecast period remains snow, potentially
heavy, associated with an area of low pressure crossing to the south
of New England. First things first... this will be a cold event, so
the nuances of this forecast and totals are not a question of
rain/mixed precipitation versus snow but instead a question of
low/mid-level dry air being overcome by mid/upper-level forcing.
Thus a fairly steep gradient of higher amounts south and little to
no snow north is expected... especially along the northern periphery
of any banding that reach into NH and SW ME.
The upper level progression is as such...starting Wednesday, a ridge
axis rolls across New England with high pressure firmly entrenched
at the surface over Quebec which keeps temperatures in the teens and
20s with a light north wind. Upstream, a shortwave moves up the Ohio
Valley and to the Mid-Atlantic Wednesday night, where the surface
low will undergo cyclogenesis and track over the waters south of New
England, then just south of the Gulf of Maine on Thursday. Snow will
overspread southern into central New England by Thursday morning,
possibly expanding inland from the Maine coast during the day
Thursday before exiting to the east that night.
To this point, there have been two camps in terms of snowfall
accumulations... one with better phasing/upper level forcing
yielding significant accumulations and another with weaker/displaced
forcing unable to completely overwhelm low-level dryness (notably
the GFS/GEFS). With each run however the latter becomes more of an
outlier when compared against the broader statistical set, and with
the 12Z run of the GFS finally yielding to higher snowfall totals
over southern zones have trended the forecast in that direction.
For QPF and snow... went with a general model blend with
highest amounts roughly along a line extending from Keene to
Portland and points south in the 8-10" range. North of these
locations expecting a sharp gradient in snow totals to occur as
the low tracks and deepens across the Gulf of Maine with drier
and colder air wrapping in from the north. There will be the
potential for locally higher QPF and subsequent snowfall
amounts, especially across the coastal plain and southern NH
where FGEN banding will be possible. Within these bands locally
heavy snowfall rates of greater than 1"/hr with near whiteout
conditions will be possible given the dry snow and breezy
conditions.
For winds, tweaked winds up with this package to account for the
northern trend in model guidance, tightening the PGF between
strong high pressure to the north over Canada and strengthening
low pressure to the south off Cape Cod. Generally expecting
north to northeasterly winds to begin to increase by daybreak
Thursday morning before tapering off by the evening hours with
gusts locally approaching 35 mph, especially along the coast.
This will allow for the potential of blowing and drifting snow,
especially if significant snow accumulation occurs in areas of
strongest winds.
For headlines... have issued a Winter Storm Watch for southern
New Hampshire and extreme southwest Maine including Portland
where confidence is increasing for these higher snowfall totals
as models come into better agreement with the erosion of dry
air by strong mid/upper level forcing. Snowfall totals have come
up elsewhere as well... to within arms reach of warning- level
snow along the Maine coast. The uncertainty with this lies in
the track and possible amplification of the low as it pulls away
toward the southern coast of Nova Scotia... have not gone all-
in on snowier solutions given varying solutions but the watch
may need to be expanded into more parts of Maine to account for
this.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Our low will depart to the east overnight with moderately cold air
mass remaining in place across the region. Overnight temperatures
Friday will remain in the single digits, with surface winds
slowly decreasing during the night.
Friday will see a brief break in the active pattern as high pressure
cross the area.
The next short wave will be following quickly for Friday night into
Saturday. This storm will drop out of Hudson bay, with the bulk of
the system passing north of us across eastern Canada. There will be
a cold front dropping south through our area and this may
result in some snow for Saturday afternoon and evening, have
increased the PoP slightly through the mountains for this.
The active pattern will continue into early next week as a long wave
trough moves across the eastern CONUS allowing for another short
wave to develop and dig across the region on Tuesday.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Short Term...NWly flow will continue overnight, with gusts
gradually decreasing over the next 18 hours. High clouds will
begin to move in in advance of the next system from late
evening. Ceilings will lower Wednesday night and SN will break
out from south to north with widespread restrictions in IFR or
worse enveloping the entire forecast area through some or all of
Thursday. Greatest odds of LIFR will be over southern and
coastal terminals with periods of +SN. Snow clears and ceilings
scatter late Thursday with conditions expected to gradually
improve to VFR late.
Long Term...Little in the way of weather to speak of through the
extended portion of the forecast other than a few periods of
light showers possible. IFR is not expected and would be brief
and localized should it occur.
&&
.MARINE...
Short Term...With winds still gusting near Gale Force at
Matinicus over the last few hours will keep the Gale Warning in
place for the easternmost zone for the next few hours.
Otherwise seas and winds decline tonight into tomorrow
briefly... then the next storm system approaches tomorrow night
and crosses south of the waters through Thursday. There will be
a possible window of gale-force wind gusts Thursday morning with
seas increasing to as much as 10+ ft over the outer waters
before .
Long Term...No big storms on the horizon for the long term
however a few short waves crossing the region may lead to
periods of SCAs over the waters.
&&
.TIDES/COASTAL FLOODING...
High astronomical tides continue this week. Northeast winds and
weak surge associated with strong Canadian high pressure to our
north and developing area of low pressure tracking near Cape
Cod to south of the Gulf of Maine may result in splashover and
minor coastal flooding, especially during the Thursday mid-day
high tide cycle.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from Wednesday evening through Thursday
evening for MEZ018-019-023-024.
Wind Chill Advisory from 10 PM this evening to 8 AM EST
Wednesday for MEZ007>009.
NH...Winter Storm Watch from Wednesday evening through Thursday
evening for NHZ005>015.
MARINE...Small Craft Advisory until 8 PM EST this evening for ANZ151-
153.
Gale Warning until 8 PM EST this evening for ANZ150-152-154.
&&
NEAR TERM...Curtis/MLE
SHORT TERM...Casey/Tubbs
LONG TERM...CurtisHazardous weather outlook, Dec 15, 3:45 PM EST, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 345 PM EST Tue Dec 15 2020 MEZ012>014-020>022-025>028-033-NHZ001>004-162045- Southern Oxford-Southern Franklin-Southern Somerset-Androscoggin- Kennebec-Interior Waldo-Sagadahoc-Lincoln-Knox-Coastal Waldo- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll- 345 PM EST Tue Dec 15 2020 This Hazardous Weather Outlook is for south central Maine, southwest Maine, western Maine and northern New Hampshire. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Low pressure passes south of the region on Wednesday night and into Thursday. Snow will develop and may spread as far north as central NH and the Coastal plain of Maine. Light accumulations are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-162045- Northern Oxford-Northern Franklin-Central Somerset- 345 PM EST Tue Dec 15 2020 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EST WEDNESDAY... This Hazardous Weather Outlook is for west central Maine and western Maine. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ018-019-023-024-NHZ005>015-162045- Interior York-Central Interior Cumberland-Coastal York- Coastal Cumberland-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 345 PM EST Tue Dec 15 2020 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for Maine, southwest Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150-152-154-162045- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 345 PM EST Tue Dec 15 2020 ...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gale force winds are possible Wednesday night as low pressure passes to the south. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ151-153-162045- Penobscot Bay-Casco Bay- 345 PM EST Tue Dec 15 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 8:16 PM EST | Gale Watch | GYX | 19 hr | |
| Dec 16, 3:28 AM EST | Winter Storm Watch | GYX | Androscoggin, Knox, Lincoln, Sagadahoc, Waldo | 14 hr |
| Dec 16, 3:28 AM EST | Winter Storm Warning | GYX | Androscoggin, Cumberland, Kennebec, Knox, Lincoln, Oxford and 3 more | 39 hr |
| Dec 16, 3:28 AM EST | Winter Weather Advisory | GYX | Androscoggin, Cumberland, Kennebec, Knox, Lincoln, Oxford and 2 more | 30 hr |
| Dec 16, 2:51 PM EST | Coastal Flood Statement | GYX | Cumberland, York | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.